# SDR ASAA2016052516845

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,198 hours, 10,162 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WHEN RESET.  ACFT GROUNDED. VERIFIED DISCREPANCY.  PERFORMED LT PZTC BITE, REF AMM 21-51-00. FOUND RAM AIR ACTUATOR FAULT LOGGED ONE TIME.  RESET FAULT. ACCOMPLISHED RAM AIR ACTUATOR INSTALL TEST, REF AMM 21-51-21-400-801.  SYS CHECKED NORMAL.  ACCOMPLISHED PZTC BITE AGAIN , NO FAULTS LOGGED.
